# SDR 99UAL900375

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W207800120
- Condition: Broken
- Location: 1 L Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L MED EMERGENCY SLIDE LIGHT (ON DOOR) ILLUMINATES WHEN POWER IS OFF AIRCRAFT.  THIS PROBLEM WAS CAUSED BY A DISCONTINUITY IN THE CIRCUIT.  A  GROUND WIRE WAS FOUND BROKEN (ROUTING OF WIRE IS FROM DX317, PIN 1 TO GD6338).  WIRE W2078-001-20 WAS REPLACED (REF WDM 33-51-22).
